# SDR REXA2019042500587

- Difficulty date: April 25, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N295PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15295
- Aircraft time: 13,423 hours, 9,231 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH6703217211
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR; [ TASK R53520 STEP 7 ]; INITIAL INSPECTION: CORROSION ON SILLS IN STA. FS= 280 TO FS= 319 BETWEEN 41RBL TO 46RBL AT PAX CABIN FWD WET AREA. (W1) (CPAX) LEVEL CORROSION 2.  SILLS IN STA. FS= 280 TO FS= 319 BETWEEN 41RBL TO 46RBL AT PAX CABIN FWD WET AREA WAS REPLACED PER SRM 51-42-06-001-001-A01 PAR. 6 AND SRM 51-42-13-001-001-A01 PAR.6.
